# SDR YENA2025121501200

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 86,696 hours, 31,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#927, EWR-MCO.  ENVIRONMENTAL SYSTEM EMITTED FUMES IN COCKPIT SHORTLY AFTER TAKEOFF AND DURING CLIMB. FUMES ISOLATION GUIDES APPLIED. FUMES DISSIPATED WITH PACK 1 OFF. PACK 2 ON AND CROSS BLEED SHUT . APU BLEED AIR SUPPLY SYSTEM. OPEN
